# SDR QXEA990550

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Trailing Arm
- Part number: 88357
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- DAMAGE TO THE NOSE GEAR TRAILING ARM NOTED DURING PUSHBACK.  MAINTENANCE INSPECTED AND FOUND SAFE FOR FERRY FLIGHT SEA-PDX.  IN PDX REPLACED THE NOSE GEAR TRAILING ARM, OPERATIONAL CHECKS GOOD.
